# SDR DXTA2023091195170

- Difficulty date: September 11, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0214
- Aircraft time: 160 hours, 103 cycles
- System (JASC): 2700 · Flight Control System
- Part: G Switch
- Part number: 543036C35
- Part serial: P1962
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

GSD FAIL 3 AMBER CAS: GSD FAIL 3 IN CRUISE FLIGHT, RAN THE QRH. HAD TO BLOW THE GEAR BOTTLE AFTER GEAR WAS DOWN BECAUSE OF NO INDICATION FROM THE FAILURE.  TROUBLESHOT STALL FAIL CAS MESSAGE TO A BAD G-SWITCH. REMOVED BAD SWITCH AND INSTALLED INSTALLED A REPAIRED STALL PROTECTION COMPUTER. OP'S CHECK GOOD ALL WORK DONE IAW CL650 27-35-19.
